# SDR UALA2012092105366

- Difficulty date: September 19, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 89,418 hours, 10,779 cycles
- Engine: Pwa PW4056
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FQPU FAILS STEP 5D LINE 8 CMC GROUND TEST AFTER REPLACEMENT PER MM.  ACCOMPLISHED CMC GROUND TEST AFTER REPLACEMENT OF FUEL QTY PROCESSOR UNIT AND PASSED.
